# SDR 02FDEA00918

- Difficulty date: December 4, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- Aircraft time: 62,496 hours, 25,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO RACK FAN EXHAUST DUCT EXHIBITS SIGNS OF FIRE AND OVERHEATING, INSULATION BLANKETS AND FOAM MATERIAL FROM INSIDE OF DUCT BELOW MAIN CABIN FLOORING AT BS 475 THRU BS 495.   R&R DUCT ASSY, BLACK FOAM DETERIORATED. INSPECTION FOUND NO EVIDENCE OF FIRE.
